# SDR DALA1151709885

- Difficulty date: September 8, 2008
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 69,245 hours, 64,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXT STA 120 BETWEEN 17L AND 18L SKIN PROTRUDING CAN'T MEET REQ OF TRM 53-30-8 INTERNAL INSP REQ BY 4500  FH.  HFEC INSP REQ AT "L" CHECK INTERVALS.  ACCOMPL CLOSE VISUAL INSP OF REPAIR AREA PRIOR TO 3000 FLT CYCLES AFTER SECT 1 AND REPEAT INSP EVERY 3000 FC UNTIL PERM REPAIR REF ER/A 495311-14 A PERM REPAIR ACCOMP BY 8000 FC AFTER SECT 1 REF ER/A 495311-14 REV ORIG SECT 3.
